I had the injection in my laugh lines Wednesday morning 8:30 am, by 9:30 I had bruising and a strange discoloration of my skin from the middle of my forehead down the left side of my nose and left lip. Plus a severe burning sensation in my nose. By Friday afternoon, I had developed weeping, pussy sores in the same area, chronic nosebleeds and more bruising. I had the injection on both sides of my face, but only my left side shows symptoms. Needless to say I have an infection, but from where?
If the Nasal Cavity is Punctured During a Juvederm Injection, Can the Result Be a Staph Infection?
Doctor Answers 3
Complications after injections
I agree with the physicians who have already answered your questions. You need to seek medical attention immediately, if you have not done so already. It's very hard to guess what may have gone wrong at this point.
Have a question? Ask a doctor
Complication after injected filler
This is considered an emergency. It sounds like an intravascular injection given the near-immediate discoloration in that pattern. Infection can result, but the more pressing and urgent issue after this extremely rare problem is the blood flow to the tissues. This needs immediate intervention by your injector, preferably the one who treated you. Although it seems that you did not seek immediate attention, certainly if you have not done so yet, do it now!
Infection from Juvederm?
Seek immediate medical attention from a physician. No matter where this infection is or how it started or in what location, it needs to be treated NOW. Testing can be done to determine exactly what type of infection you have, but really, at this point the question of where it started isn't of concern, getting on meds ASAP is what you need to do.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.